# SDR AALA202402145792

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 28,743 hours, 11,688 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Rt Galley Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOTR GROUNDED: FORWARD RIGHT GALLERY DOOR SLIDE DEPLOYED AS CATERING OPEN THE DOOR. REINSTALLED R1 DOOR SLIDE AND COVER. PER AMM 25-66-01.
